Hatvani László honlapja

Személyi adatok | Publikációk | Oktatási tevékenységek


Publikációs lista

Vissza.

Cím:On the existence of a small solution to linear second-order differential equations with step function coefficients.
Szerző:Hatvani, L\'aszl\'o
Forrás:Dyn. Contin. Discrete Impulsive Syst. 4, No.3, 321-330 (1998).
Nyelv:English
Absztrakt:By a geometric technique, the author establishes the existence of a nontrivial solution for linear second-order differential equations with step function coefficients. A generalization of the technique to the case of nonmonotonous coefficients is given with an example to illustrate the theory.} \RV{O.Akinyele (Bowie) 
Letöltés:  | Zentralblatt